On closedness conditions, strong separation, and convex duality

Ujvári Miklós: On closedness conditions, strong separation, and convex duality. In: Acta cybernetica, (21) 2. pp. 273-285. (2013)

[thumbnail of actacyb_21_2_2013_5.pdf]
Cikk, tanulmány, mű

Download (291kB) | Preview


In the paper, we describe various applications of closedness and duality theorems from previous works of the author. First, the strong separability of a polyhedron and a linear image of a convex set is characterized. Then, it is shown how stability conditions (known from the generalized Fenchel-Rockafellar duality theory) can be reformulated as closedness conditions. Finally, we present a generalized Lagrangian duality theorem for Lagrangian programs described with cone-convex/cone-polyhedral mappings.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2013
Volume: 21
Number: 2
ISSN: 0324-721X
Page Range: pp. 273-285
Language: English
Place of Publication: Szeged
Related URLs: http://acta.bibl.u-szeged.hu/38536/
DOI: 10.14232/actacyb.21.2.2013.5
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 285. p. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2022. Jun. 17. 15:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/32899

Actions (login required)

View Item View Item